# SDR AALA202312197756

- Difficulty date: December 17, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A320*
- Aircraft serial: 6272
- Aircraft time: 29,395 hours, 9,423 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SLIDE RED PULL HANDLE BROKEN, **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
